# SDR DALA13033543755

- Difficulty date: July 1, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 39,746 hours, 14,725 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER CABIN RT SIDE, BS 500F, S8R FRAME CRACKED AT PSU RAIL ATTACH POINT.  MX REPAIRED STATION 500F, STR 8R IAW ERA 514904-14AD REV ORIGINAL.
